# SDR TWAA0000303

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Bs 830
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE MIDDLE CABIN EMERGENCY LIGHTS WOULD NOT SHUT OFF.  REPLACED THE BATTERY PACK.  CHECK-C 11-20-99 STL.
